# SDR DALA2016042003152

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Worn
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR GIRT BAR ACTUATION SYS HAS GIRT BAR LIFTER BUSHINGS WORN FWD AND AFT CAM LIFTER BUSHINGS WORN.  FWD AND AFT REMOVED AND INSTALLED R4 DOOR GIRT BAR ACTUATING SYS GIRT BAR  LIFTER , CRANK ASSY AND BUSHINGS IAW CMM 52-11-05 AND IAW SOPM 20-50-03 AND CMM 52-11-25, ADJUSTMENT CHECK TO BE COMPLIED ON JOB CARD 5211-9001-4R.
